# SDR SWAA2021050677192

- Difficulty date: May 13, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 55,153 hours, 34,680 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Slider
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ. STAB UPPER FWD SLIDER IS CRACKED / REMOVED AND REPLACED RH HORIZ. STAB UPPER FWD SLIDER PER AMM 53-31-31
